# SDR UPS04M43346

- Difficulty date: October 14, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: False Indication
- Location: Nr 1 Eng Fire
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING DESCENT NR 1 ENGINE FIRE WARNING (AUDIBLE ONLY) WAS OBSERVED BUT INTERMITTENT.  THROTTLE WAS RETARDED TO IDLE.  CONSISTENT WITH PROCEDURE & ALL INDICATIONS CEASED.  ENGINE WAS LEFT AT IDLE, EMERGENCY WAS DECLARED & LANDING WAS UNEVENTFUL.  SWAPPED APU FDCU WITH NR 1 ENG FDCU AND PERFORMED SYS OPERATION TEST PER AMM 26-11-02, SYS OPS CKS GOOD.  OK FOR SERVICE.
